# SDR ASAA0640148

- Difficulty date: February 7, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 43,822 hours, 24,964 cycles
- System (JASC): 5755 · Spoilers
- Part: Repair
- Condition: Delaminated
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 SPOILER DELAMINATED ON LWR SURFACE AT EXISTING REPAIR.  REMOVED DAMAGED AREA FABRICATED AND INSTALLED FILLER AND DOUBLER PER SRM 53 70 10 REPAIR 4.
